|Post inteferon therapy & hypoglycemia
Nov 12, 2009
I'm having trouble with hypoglcemia post treatment. Ant suggestions or reasons?
| Response from Dr. McGovern
Usually interferon makes patients more hyperglycemic...I would talk to your doctor about whether the levels are so low that you need to have some glucose tablets at your disposal for the first two days after your shot.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv And Hypoglycemia
- How Long Can Hiv Survive In The Air?
- If I Got Vaccine Against Hep B Should I Be Reactive To Testing?
- Where Do You Get Shingles On Your Body?
- What Is The Percentage Of Teens That Have Had Chlamydia?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.